# SDR SWAA2020031242371

- Difficulty date: March 10, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 20,729 hours, 9,030 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 231MF UPPER SURFACE HAS FIBER DAMAGE ALONG LENGTH OF PANEL        REPAIRED PASSENGER CABIN FLOOR BOARD #231MF OF UPPER SURFACE FIBER DAMAGE ALONG LENGTH OF PANEL (AS MARKED) WITH NO DAMAGE TO COMPOSITE SUBSTRAITE IAW B737-800 SRM 53-00-50-2R-0 REV 69 AND B737-800 SRM 53-00-50-2R-1 REV 69. A98054, A36551
